| Model Number |
406107 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
A 5f pacing catheter and an introducer were put into the patient in the cath lab on 03 (b)(6) 2020 and the patient was sent to cvicu.On a later date, when the patient was bearing down for a bowel movement and coughed, the sideport came off the introducer.The line was disconnected and there were no adverse patient consequences.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.